# SDR AALA202310125249

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 16,672 hours, 7,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT1831S8
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS FAILED TO COME ON WITH THE FLIGHT ATTENDANT PANEL EMERGENCY LIGHT SWITCH IN ON POSITION. TIGHTEN LOOSE CONNECTOR D40170P. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
